# SDR FDEA202102010260

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: F53485048208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR STRUCTURE FR 56 RH END CORRODED. DOT NO. 17-59 REPAIRED FLOOR SUP. AFT PIT FR. 56 R.H. IAW A-300 SRM 53-10-15 FIG. 208, REMOVED   CORROSION IAW SRM 51-74-10 100% OUT OF LIMITS IAW A-300 SRM 53-10-15 FIG. 101, MAJOR   REPAIR.
